The Advance Method for the Optimum Solution of a Transportation Problem
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 4 Issue 10, October 2015

The Advance Method for the Optimum Solution of a Transportation Problem

Reena G Patel, P. H. Bhathwala

Transportation problem is one of the predominant areas of operations research, widely used as a decision making tool in engineering, business management and many other fields. In this paper, we present The Advance method for the optimum solution of a Transportation Problem. is proposed to find an optimum solution.The algorithm for proposed method discussed in this paper gives an initial as well as either optimal solution or near to optimal solution. The Numerical examples are provided to illustrate the proposed algorithm. It can be seen that the proposed algorithm gives an optimal solution nearly comparable to MODIs method in less time period.

Keywords: Transportation, optimality, basic feasible solution, linear programming, optimal solution

Edition: Volume 4 Issue 10, October 2015

Pages: 703 - 705

Share this Article

How to Cite this Article?

Reena G Patel, P. H. Bhathwala, "The Advance Method for the Optimum Solution of a Transportation Problem", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB158822, Volume 4 Issue 10, October 2015, 703 - 705

97 PDF Views | 81 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Transportation'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 61 - 63

A Study on Fuzzy Transportation Problems under Modified Vogel's Approximation Method

S. Nareshkumar, B. Satheeshkumar, S. Kumaraghuru

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2256 - 2257

Ranking of Heptagon Number using Zero Suffix Method

Dr. S. Chandrasekaran, G. Kokila, Junu Saju

Share this Article

Comparative Studies, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1793 - 1795

Implication of Advanced Vogel Approximation Method

Lakhveer Kaur

Share this Article

Review Papers, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 1780 - 1783

Comparison of Performance of VAM and its Modifications in Case of Transportation and Trans-Shipment Problems

Ankush Bhardwaj, Dr. Sangeeta, Suraj Bhardwaj

Share this Article

Similar Articles with Keyword 'optimality'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Survey Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1773 - 1776

Survey of Mathematical Programming and Related Concepts

Preeti Gupta

Share this Article

Research Paper, Mathematics, Bangladesh, Volume 9 Issue 7, July 2020

Pages: 430 - 436

Pareto Optimal Solution Analysis of Multi Objective Quadratic Programming Problem

Margia Yesmin, Anup Kumer Datta, Md Abdul Alim

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1352 - 1353

An Advanced Method for Finding Optimal Solution of Assignment Problem

N. Sujatha, A. V. S. N. Murthy

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 184 - 186

Travelling Salesman Problem (TSP) Using Fuzzy Quantifier

G. Nirmala, R. Anju

Share this Article

Similar Articles with Keyword 'basic feasible solution'

Research Paper, Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 703 - 705

The Advance Method for the Optimum Solution of a Transportation Problem

Reena G Patel, P. H. Bhathwala

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1225 - 1229

An Improved Algorithm to Obtain Initial Basic Feasible Solution for the Transportation Problem

A. Seethalakshmy, N. Srinivasan

Share this Article

Similar Articles with Keyword 'linear programming'

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Case Studies, Mathematics, Indonesia, Volume 3 Issue 9, September 2014

Pages: 1124 - 1128

Mixed Integer Nonlinear Programming Model for Positioning a New Product in a Multiattribute Space with Risk

Hendra Cipta, Muhammad Daliani, May Fitriana Hasibuan, Herman Mawengkang

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 6, June 2020

Pages: 573 - 576

A Comment on S Nahar & Md. Abdul Alim (2017): A New Statistical Averaging Method to Solve Multi-Objective Linear Programming Problem

Sanjay Jain, Adarsh Mangal

Share this Article

M.Tech / M.E / PhD Thesis, Mathematics, Indonesia, Volume 3 Issue 11, November 2014

Pages: 1235 - 1241

Approximation in Linear Stochastic Programming Using L-Shaped Method

Liza Setyaning Pertiwi, Rini Purwanti, Wilma Handayani, Prof. Dr. Herman Mawengkang

Share this Article

Similar Articles with Keyword 'optimal solution'

Research Paper, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 799 - 803

A New Approach to Obtain an Optimal Solution for the Assignment Problem

A. Seethalakshmy, Dr. N. Srinivasan

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2256 - 2257

Ranking of Heptagon Number using Zero Suffix Method

Dr. S. Chandrasekaran, G. Kokila, Junu Saju

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 6, June 2020

Pages: 573 - 576

A Comment on S Nahar & Md. Abdul Alim (2017): A New Statistical Averaging Method to Solve Multi-Objective Linear Programming Problem

Sanjay Jain, Adarsh Mangal

Share this Article

Research Paper, Mathematics, Bangladesh, Volume 9 Issue 7, July 2020

Pages: 430 - 436

Pareto Optimal Solution Analysis of Multi Objective Quadratic Programming Problem

Margia Yesmin, Anup Kumer Datta, Md Abdul Alim

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1440 - 1446

An EOQ Model for Deteriorating Items with Price Dependent Demand, Varying Holding Cost and Shortages under Trade Credit

S. C. Sharma, Vivek Vijay

Share this Article
Top